# SDR 05FDEA02933

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 737247
- Aircraft serial: 21331
- Aircraft time: 67,961 hours, 42,227 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR INOP WITH RANGE AT 40 MILES, 15 LOW TILT, NO GND RETURN, LEVEL FLIGHT 80 MILE RANGE TILT 1.5 UP,  RADAR SHOWED NUMEROUS RETURNS WITH VISUALLY NO  WEATHER AHEAD.  WEATHER RADAR OPS CHKS NORMAL ON GRND IAW 727-200AMM  34-41-000-0.
